Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Problem of Sallee on Equidecomposable Convex Bodies

R. J. Gardner
Proceedings of the American Mathematical Society
Vol. 94, No. 2 (Jun., 1985), pp. 329-332
DOI: 10.2307/2045399
Stable URL: http://www.jstor.org/stable/2045399
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Problem of Sallee on Equidecomposable Convex Bodies
Preview not available

Abstract

We show that equidecomposable planar convex bodies need not be convex equidecomposable. This answers a question of Sallee. We also show that convex and scissors equidecomposability are equivalent notions for convex bodies in the plane, and include a discussion of these concepts in higher dimensions.

Page Thumbnails

  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332